MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA FLEXTEND PLUS PEDIATRIC AND NEONATAL TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA FLEXTEND PLUS PEDIATRIC AND NEONATAL TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 60PFSS35
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Airway Obstruction (1699)
Date of Event 12/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number, expiration date.Operator of device, and h4: device manufacture date is unknown, no information has been provided to date.Device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the trach tube broke at the eyelet and the patient became decannulated.Caregivers had to do an emergent trach change to support patient¿s critical airway.The outcome of the event was reported as ongoing as it has happened before.It was unknown if previous occurrence(s) were reported.
 
Additional Manufacturer Narrative
No product or photographic evidence was returned for the investigation; therefore, the reported complaint cannot be confirmed.If we receive the product, the investigation will be reopened for further investigation.A review of the device history records could not be completed as no lot number was provided by the customer.

Brand Name
BIVONA FLEXTEND PLUS PEDIATRIC AND NEONATAL TRACH TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18630941
Report Number9617604-2024-00098
Device Sequence Number7930234
Product Code JOH
UDI-Device Identifier15021312516777
UDI-Public15021312516777
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number60PFSS35
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2024
Supplement Date Received by Manufacturer02/16/2024
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASTRAL INVASIVE VENTILATOR; MECHANICAL PERCUSSOR; MR850 HUMIDIFIER; NEBULIZER; OXYGEN CONCENTRATOR; OXYGEN TANKS; PORTABLE AND BEDSIDE SUCTION; PULSE OXIMETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 MO
Patient SexFemale
Patient Weight9 KG